# SDR FDEA202010122533

- Difficulty date: October 12, 2020
- Submitted: October 22, 2020
- Operation: Air carrier
- Aircraft: N550FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46521
- Aircraft time: 93,053 hours, 38,862 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB124928
- Condition: Cracked
- Location: Rt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, FWD LOWER LEADING EDGE: CRACK ON INTERCOSTAL.  OUTBOARD OF NR 12 SLAT TRACK, STA XOS 790.  REMOVED AND REPLACED CRACKED ARB1249-28, REF SRM 51-33-01 VOL 2 AND SRM 51-35-01 PG 40 VOL. 2 AND DWG ARB1249.
